English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A parametrized index theorem for the algebraic K-Theory Euler class

Dwyer, W. G., Weiss, M., & Williams, B. (2003). A parametrized index theorem for the algebraic K-Theory Euler class. Acta Mathematica, 190(1), 1-104.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dwyer, William G., Author
Weiss, Michael1, Author           
Williams, Bruce, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2003
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 190528
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Acta Mathematica
  Alternative Title : Acta Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 190 (1) Sequence Number: - Start / End Page: 1 - 104 Identifier: -